Kids Library Home

Welcome to the Kids' Library!

Search for books, movies, music, magazines, and more.

     
Available items only
Record 7 of 20
Previous Record Next Record
E-Books/E-Docs
Author Ball, Joseph A., 1947- author.

Title Factorization and model theory for contraction operators with unitary part / Joseph A. Ball.

Publication Info. Providence : American Mathematical Society, [1978]
1978

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
Description 1 online resource (78 pages).
text rdacontent
computer rdamedia
online resource rdacarrier
Series Memoirs of the American Mathematical Society ; number 198
Memoirs of the American Mathematical Society ; no. 198.
Note "Volume 13, issue 1."
Bibliography Bibliography: pages 68.
Note Description based on print version record.
Subject Contraction operators.
Factorization of operators.
Model theory.
Hilbert space.
Genre/Form Electronic books.
Other Form: Print version: Ball, Joseph A. Factorization and model theory for contraction operators with unitary part. Providence : American Mathematical Society, [1978] iii, 68 ; 26 cm Memoirs of the American Mathematical Society ; no. 198 9780821821985
ISBN 0821821989
9780821821985
9781470402037 (e-book)

 
    
Available items only